MAUDE Adverse Event Report: W. L. GORE & ASSOCIATES, INC. GORE® DRYSEAL FLEX INTRODUCER SHEATH; INTRODUCER, CATHETER

W. L. GORE & ASSOCIATES, INC. GORE® DRYSEAL FLEX INTRODUCER SHEATH; INTRODUCER, CATHETER
Catalog Number DSF2233
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Code Vascular Dissection (3160)
Date of Event 03/19/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
H6: a review of the manufacturing records for the device verified that the lot met all pre-release specifications.W.L.Gore & associates, inc.(gore) is submitting this report to comply with 21 c.F.R.Part 803, the medical device reporting regulation.This report is based upon information obtained by gore, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Blank fields present on this report include required fields and fields determined to be not applicable.Blank required fields indicate that the information was not provided, was deemed unavailable or was not applicable.This report does not constitute an admission or a conclusion by fda, gore, or its associates that the device, gore or its associates caused or contributed to the event described in the report.In particular, this report does not constitute a legal admission by anyone that the product described in this report has any defects or has malfunctioned, as defined from a legal standpoint.These words are included in the report and are fixed items for selection created by the fda, to categorize the type of event solely for the purpose of reporting pursuant to part 803.This statement should be included with any information or report disclosed to the public under the freedom of information act.
 
Event or Problem Description
The following information was reported to gore: on (b)(6) 2026, the patient underwent endovascular treatment of a thoracic aortic aneurysm, zone 2, using gore® tag® thoracic branch endoprosthesis.A 22 fr gore® dryseal flex introducer sheath was inserted through the left femoral artery.Following deployment of the stent graft, angiography revealed a dissection extending from the left common iliac artery to the left external iliac artery.As a treatment, a bare-metal stent was placed from the origin of the left external iliac artery.It was reported that resistance was encountered during sheath insertion.The sheath was advanced and retracted multiple times, and this repeated manipulation is considered the most likely cause of the iliac dissection.
 
Event or Problem Description
On (b)(6) 2026, the patient underwent endovascular treatment of a thoracic aortic aneurysm with aortic dissection, zone 2, using gore® tag® thoracic branch endoprosthesis.A 22 fr gore® dryseal flex introducer sheath was inserted through the left femoral artery.Following deployment of the stent graft, angiography revealed a dissection extending from the left common iliac artery to the left external iliac artery.As a treatment, a bare-metal stent was placed from the origin of the left external iliac artery.On (b)(6)2026, surgical repair was performed subsequently for the access vessel dissection that occurred during the procedure.It was reported that resistance was encountered during sheath insertion.The sheath was advanced and retracted multiple times, and this repeated manipulation is considered the most likely cause of the iliac dissection.
 
Additional Manufacturer Narrative
Emdr section h6, codes f1901, d15 and d1101 updated to reflect additional information.The event description in section b5 was also updated.

Brand Name
GORE® DRYSEAL FLEX INTRODUCER SHEATH
Common Device Name
INTRODUCER, CATHETER
Manufacturer (Section D)
W. L. GORE & ASSOCIATES, INC.
1505 n. fourth street
flagstaff AZ 86004
Manufacturer (Section G)
MEDICAL PHOENIX 1 B/P
32360 n. north valley parkway
phoenix AZ 85085
Manufacturer Contact
rie kaba
1505 n. fourth street
flagstaff, AZ 86004
9285263030
MDR Report Key24812908
Report Number3007284313-2026-04691
Device Sequence Number6012104
Product Code DYB
UDI-Device Identifier00733132630073
UDI-Public(01)00733132630073(17)280914
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K160254
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 04/08/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberDSF2233
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/19/2026
Initial Report FDA Received Date04/08/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/15/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age84 YR
Patient SexFemale
Patient Weight107 LB